VOL. 47 · NO. 2 | 2000
 
VIEW ALL ABSTRACTS +
Articles
Zbigniew Błocki
Michigan Math. J. 47 (2), 211-215, (2000) DOI: 10.1307/mmj/1030132530
KEYWORDS: 32U35, 32W20
No abstract available
Shu-Cheng Chang
Michigan Math. J. 47 (2), 217-233, (2000) DOI: 10.1307/mmj/1030132531
KEYWORDS: 53C44, 32Q15, 53C25, 53C55
No abstract available
Wolfgang Bertram, Joachim Hilgert
Michigan Math. J. 47 (2), 235-263, (2000) DOI: 10.1307/mmj/1030132532
KEYWORDS: ‎32A36‎, 32A35‎, 43A85, 46E22
No abstract available
Mustafa Akcoglu, Roger L. Jones, Joseph M. Rosenblatt
Michigan Math. J. 47 (2), 265-285, (2000) DOI: 10.1307/mmj/1030132533
KEYWORDS: 28D05, 37A05
No abstract available
Steven C. Ferry
Michigan Math. J. 47 (2), 287-294, (2000) DOI: 10.1307/mmj/1030132534
KEYWORDS: 57Q10, 55P57, ‎57N20‎
No abstract available
Jean-Luc Joly, Guy Metivier, Jeffrey Rauch
Michigan Math. J. 47 (2), 295-312, (2000) DOI: 10.1307/mmj/1030132535
KEYWORDS: 35L70, 35B65, 35R05
No abstract available
Thomas Brady
Michigan Math. J. 47 (2), 313-324, (2000) DOI: 10.1307/mmj/1030132536
KEYWORDS: 20F36, 20F05, 20F55, 20F65, 57M07
No abstract available
Zhi Lü
Michigan Math. J. 47 (2), 325-333, (2000) DOI: 10.1307/mmj/1030132537
KEYWORDS: 57Q45, 32S55, 55M35, 57R20, 57S05
No abstract available
Quang Dieu Nguyen
Michigan Math. J. 47 (2), 335-351, (2000) DOI: 10.1307/mmj/1030132538
KEYWORDS: 32Exx, 32Vxx
No abstract available
Edgar Lee Stout
Michigan Math. J. 47 (2), 353-368, (2000) DOI: 10.1307/mmj/1030132539
KEYWORDS: 32E35, 32A40
No abstract available
M. Coltoiu, K. Diederich
Michigan Math. J. 47 (2), 369-375, (2000) DOI: 10.1307/mmj/1030132540
KEYWORDS: 32Exx
No abstract available
Rachid Belhachemi, Alan Noell
Michigan Math. J. 47 (2), 377-384, (2000) DOI: 10.1307/mmj/1030132541
KEYWORDS: 32T25
No abstract available
A. Iliev, D. Markushevich
Michigan Math. J. 47 (2), 385-394, (2000) DOI: 10.1307/mmj/1030132542
KEYWORDS: 14J30, 14J60, 14K30
No abstract available
Morris W. Hirsch
Michigan Math. J. 47 (2), 395-406, (2000) DOI: 10.1307/mmj/1030132543
KEYWORDS: 37E30, 37C25, 37D05
No abstract available
Leslie C. Cheng
Michigan Math. J. 47 (2), 407-416, (2000) DOI: 10.1307/mmj/1030132544
KEYWORDS: 42B20, 42B15, 42B25
No abstract available
Back to Top